Alert archive / Montana / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 28, NWS Missoula, MT
NWS Missoula, MT issued this severe thunderstorm warning at Jun 13, 2006, 3:27 PM MDT for Lake County, Mineral County, Montana. It was in force for 58 days. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2006, 3:27 PM MDT (21:27 UTC)
- Expired
- Aug 10, 2006, 9:15 PM MDT
- In force
- 58 days
- Issued by
- NWS Missoula, MT
- Area
- Counties, with a storm outline in the text
Counties Lake County, MT, Mineral County, MT
The radar
The Missoula radar (KMSX), 69 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 8:43 PM MDT | HAIL 1 | 13 S Bigfork, MT | HEAVY RAIN, 0.41 INCH IN 10 MINUTES |
| Jun 13, 9:25 PM MDT | TSTM WND DMG | Moiese, MT | A TREE BRANCH MEASURING 4 INCHES IN DIAMETER BY 15 FEET IN LENGTH WAS BROKEN AND FELL ONTO A POWER LINE CAUSING A POWER OUTAGE. |
| Jun 13, 10:00 PM MDT | HAIL 0.75 | 10 Sw Polson, MT | |
| Jul 6, 3:12 PM MDT | HAIL 0.5 | Plains, MT | 1/2 INCH HAIL WITH HEAVY RAIN AND 45-50 MPH WINDS. |
| Aug 8, 6:25 PM MDT | TSTM WND DMG | St. Ignatius, MT | NUMEROUS TREES DOWN ON POWERLINES REPORTED BY MISSION VALLEY POWER COMPANY |
| Aug 8, 6:55 PM MDT | TSTM WND DMG | 1 W Ronan, MT | 20 INCH DIAMETER WILLOW AND 15 INCH DIAMETER COTTONWOOD TREES WERE BLOWN DOWN AT THE MISSION VALLEY COUNTRY CLUB. |
| Aug 10, 8:43 PM MDT | TSTM WND DMG | 1 E Ronan, MT | NUMEROUS LARGE TREE LIMBS BLOWN DOWN ON POWERLINES. POWER OUT TO NUMEROUS BUSINESSES AND RESIDENCES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 316 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 1:36 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 9.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 163 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 1151 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KMSO 132129 SVRMSO MTC061-132215- /O.NEW.KMSO.SV.W.0028.060613T2127Z-060613T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MISSOULA MT 327 PM MDT TUE JUN 13 2006 THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN MINERAL COUNTY IN WEST CENTRAL MONTANA... * UNTIL 415 PM MDT. * AT 320 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR TARKIO...OR ABOUT 16 MILES SOUTHEAST OF SUPERIOR...AND WAS MOVING NORTH AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... OVER I-90 NEAR TARKIO AROUND 330 PM MDT RURAL EASTERN MINERAL COUNTY AROUND 340 PM MDT. LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. DAMAGING WINDS ARE POSSIBLE...ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN. FOR YOUR PROTECTION...GO INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A WELL PROTECTED AREA. LAT...LON 4694 11484 4695 11458 4708 11458 4728 11492 $$ DICKERSON
4 follow-up statements
000 WWUS55 KMSO 132154 SVSMSO SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MISSOULA MT 353 PM MDT TUE JUN 13 2006 MTC061-132203- /O.CAN.KMSO.SV.W.0028.000000T0000Z-060613T2215Z/ MINERAL MT- 353 PM MDT TUE JUN 13 2006 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MINERAL COUNTY IS CANCELLED... THE SEVERE THUNDERSTORM HAS MOVED NORTH INTO MISSOULA COUNTY AND IS NO LONGER A THREAT TO EASTERN MINERAL COUNTY. HOWEVER...A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR NORTH CENTRAL IDAHO AND NORTHWESTERN MONTANA. LAT...LON 4694 11484 4695 11458 4708 11458 4728 11492 $$ DICKERSON
000
WUUS55 KMSO 110230
SVRMSO
MTC047-110315-
/O.NEW.KMSO.SV.W.0028.060811T0230Z-060811T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
830 PM MDT THU AUG 10 2006
THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAKE COUNTY IN NORTHWEST MONTANA...
* UNTIL 915 PM MDT.
* AT 823 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 12
MILES SOUTHWEST OF RONAN TO ARLEE...OR ALONG A LINE EXTENDING FROM
19 MILES SOUTHWEST OF POLSON TO 20 MILES NORTH OF MISSOULA...AND
WERE MOVING NORTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SAINT IGNATIUS AROUND 835 PM MDT...
RONAN AROUND 845 PM MDT...
PABLO AROUND 850 PM MDT...
POLSON AND BIG ARM AROUND 855 PM MDT.
DAMAGING WINDS ARE LIKELY WITH THIS SEVERE THUNDERSTORM. LARGE HAIL
IS POSSIBLE...ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN. FOR YOUR
PROTECTION...GO INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE CAUGHT
OUTSIDE...MOVE TO A WELL PROTECTED AREA.
LAT...LON 4788 11367 4767 11361 4761 11363 4759 11395
4719 11383 4714 11417 4735 11419 4738 11434
4747 11428 4750 11436 4758 11432 4760 11458
4778 11460 4779 11448 4795 11448 4795 11404
4804 11400 4804 11388
$$
DICKERSON000
WWUS55 KMSO 110247
SVSMSO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
847 PM MDT THU AUG 10 2006
MTC047-110315-
/O.CON.KMSO.SV.W.0028.000000T0000Z-060811T0315Z/
LAKE MT-
847 PM MDT THU AUG 10 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR LAKE COUNTY...
* AT 840 PM MDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
ROUND BUTTE TO 6 MILES SOUTHEAST OF SAINT IGNATIUS...OR ALONG A
LINE EXTENDING FROM 7 MILES SOUTHWEST OF POLSON TO 27 MILES NORTH
OF MISSOULA...AND WERE MOVING NORTHEAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
POLSON AROUND 855 PM MDT...
BIG ARM AND ELMO AROUND 900 PM MDT...
FINLEY POINT AROUND 905 PM MDT...
DAYTON AROUND 910 PM MDT...
SALMON PRAIRIE AND ROLLINS AROUND 915 PM MDT.
LAT...LON 4788 11367 4767 11361 4763 11363 4759 11395
4720 11383 4716 11415 4735 11417 4739 11432
4746 11426 4751 11434 4758 11430 4762 11456
4778 11458 4780 11446 4795 11446 4795 11404
4803 11398 4804 11388
$$
DICKERSON000
WWUS55 KMSO 110315
SVSMSO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
913 PM MDT THU AUG 10 2006
MTC047-110323-
/O.EXP.KMSO.SV.W.0028.000000T0000Z-060811T0315Z/
LAKE MT-
913 PM MDT THU AUG 10 2006
...THE SEVERE THUNDERSTORM WARNING FOR LAKE COUNTY EXPIRES AT 915 PM
MDT...
STRONG THUNDERSTORMS REMAIN NORTHEAST OF POLSON NEAR FINLEY POINT IN
NORTHERN LAKE COUNTY AND OVER US-93 NEAR ARLEE IN SOUTHERN LAKE
COUNTY...HOWEVER AT THIS TIME THESE STORMS REMAIN BELOW SEVERE
CRITERIA. STRONG WIND GUSTS TO 45 MPH ALONG WITH PEA SIZED HAIL ARE
LIKELY WITH THESE STORMS.
LAT...LON 4788 11367 4779 11369 4767 11361 4759 11395
4721 11383 4718 11413 4735 11415 4740 11430
4746 11424 4752 11432 4759 11428 4763 11454
4778 11456 4782 11444 4795 11444 4795 11404
4804 11388
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:23 PM MDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 13, 2:23 PM MDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MISSOULA MT 223 PM MDT TUE JUN 13 2006 .SHORT TERM...SEVERE WEATHER THREAT EXISTS FOR THIS AFTERNOON AND EVENING AS A THERMAL TROUGH SAGS OVER THE REGION AND AN UPPER LEVEL JET PUSHES INTO WESTERN MONTANA. MOISTURE AMOUNTS ARE FAVORABLE FOR AREAS ALONG AND NORTH OF A LINE FROM GRANGEVILLE TO MISSOULA TO SEELEY LAKE...TO SEE LARGE HAIL...GUSTY WINDS AND HEAVY RAIN. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR ALL OF NORTH CENTRAL IDAHO AND WESTERN MONTANA EXCEPT FOR SILVER BOW AND DEERLODGE COUNTIES WHERE MOISTURE AMOUNTS ARE LIMITED. THIS BOUNDARY WILL SHIFT TO THE EAST LATE THIS EVENING...EFFECTIVELY ENDING THE CHANCE FOR SEVERE WEATHER BY ABOUT 9 PM. AN UPPER LEVEL TROUGH WILL BEGIN TO PUSH INTO THE REGION EARLY TOMORROW MORNING...BRINGING INCREASED CLOUD COVER AND MORE WIDESPREAD RAIN. .LONG TERM...A COOL AND MOIST PACIFIC TROUGH WILL PUSH INTO THE REGION ON WEDNESDAY. THIS WILL BRING SIGNIFICANT RAINFALL TO NORTH CENTRAL IDAHO AND WESTERN MONTANA. TEMPERATURES WILL ALSO COOL ABOUT 10 TO 15 DEGREES FROM TUESDAYS READINGS. THE TROUGH WILL BE SLOW TO MOVE OFF TO THE NORTHEAST...THEREFORE KEEPING A CHANCE OF RAIN IN THE FORECAST UNTIL MID DAY ON THURSDAY. A SLOW WARMING TREND ALONG WITH SOME SCATTERED SHOWERS...MAINLY IN NORTHWEST MONTANA WILL BE SEEN FROM THURSDAY THROUGH SATURDAY NIGHT. SOUTHWEST FLOW ON SATURDAY AFTERNOON AND EVENING WILL BRING IN SLIGHTLY MORE UNSTABLE CONDITIONS AND HAVE MENTIONED SOME THUNDER. SUNDAY THROUGH WEDNESDAY THE PACIFIC NORTHWEST WILL REMAIN UNDER A BROAD TROUGH AND WESTERLY (ZONAL) FLOW. THEREFORE I HAVE KEPT CHANCES FOR PRECIPITATION AND TEMPERATURES NEAR CLIMATOLOGICAL VALUES UNTIL THESE TIME PERIODS COME CLOSER AND FURTHER DETAILS CAN BE ESTABLISHED FROM FORECAST MODELS. && .AVIATION...STRONG TO SEVERE THUNDERSTORMS WILL FORM THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS ACROSS MANY WESTERN MONTANA AND CENTRAL IDAHO FLIGHT PATHS AND TERMINALS. HAIL...BOTH AT THE SURFACE AND ALOFT...GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH THE STRONGEST STORMS. FYI...BOTH TAFS AND TWEBS FOR KSMN HAVE BEEN NILED DUE TO EQUIPMENT PROBLEMS. PLEASE SEE APPROPRIATE TAFS AND TEWBS FOR FURTHER INFORMATION. && .HYDROLOGY...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS THE AREA. MAIN SEVERE WEATHER CONCERNS WILL BE FOR HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS. IN ADDITION...FLASH FLOODING AND OR MUD AND DEBRIS FLOWS ARE POSSIBLE IN THE BLACKERBY BURN AREA NEAR GRANGEVILLE AND OTHER STEEP TERRAIN. && .MSO WATCHES/WARNINGS/ADVISORIES... MT...NONE. ID...NONE. && SHORT TERM...VIA/MEAD LONG TERM...KOLATA/DICKERSON AVIATION...DICKERSON
Hazardous weather outlook, Jun 13, 1:59 PM MDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 159 PM MDT TUE JUN 13 2006 IDZ007-008-140300- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- 1259 PM PDT TUE JUN 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS THE AREA. MAIN SEVERE WEATHER CONCERNS WILL BE FOR HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS. IN ADDITION...FLASH FLOODING AND OR MUD AND DEBRIS FLOWS ARE POSSIBLE IN THE BLACKERBY BURN AREA NEAR GRANGEVILLE AND OTHER STEEP TERRAIN. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 900 PM MDT. SKYWARN SPOTTER NETWORK ACTIVATION WILL BE NEEDED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. IDZ005-006-009-010-MTZ001>006-043-140300- NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION- WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS- BITTERROOT/SAPPHIRE MOUNTAINS-POTOMAC/SEELEY LAKE REGION- 1259 PM PDT TUE JUN 13 2006 /159 PM MDT TUE JUN 13 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS THE AREA. MAIN SEVERE WEATHER CONCERNS WILL BE FOR HEAVY RAIN...LARGE HAIL AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 900 PM MDT. SKYWARN SPOTTER NETWORK ACTIVATION WILL BE NEEDED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ007-140300- BUTTE/BLACKFOOT REGION- 159 PM MDT TUE JUN 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED STRONG TO SEVERE MAINLY DRY THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS THE AREA. MAIN SEVERE WEATHER CONCERNS WILL BE FOR DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE NORTHERN PORTION OF THE BUTTE BLACKFOOT REGION UNTIL 900 PM MDT. SKYWARN SPOTTER NETWORK ACTIVATION WILL BE NEEDED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS NOT EXPECTED WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 13, 1:52 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
152 PM MDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL ALBERTON 47.00N 114.47W
06/12/2006 E0.75 INCH MINERAL MT PUBLIC
0723 PM HAIL NINEMILE 47.02N 114.41W
06/12/2006 E0.75 INCH MISSOULA MT NWS EMPLOYEE
0725 PM HAIL 1 W HUSON 47.03N 114.35W
06/12/2006 E0.75 INCH MISSOULA MT AMATEUR RADIO
MILE MARKER 78, MISSOULA COUNTY
0812 PM HAIL HUSON 47.03N 114.33W
06/12/2006 E1.00 INCH MISSOULA MT TRAINED SPOTTER
0830 PM HAIL HAPPYS INN 48.08N 115.14W
06/12/2006 E0.50 INCH LINCOLN MT PUBLIC
0835 PM HAIL 1 E ST. IGNATIUS 47.32N 114.07W
06/12/2006 E1.00 INCH LAKE MT TRAINED SPOTTER
REPORTED BY STEVE STANLEY OEM
0930 PM HAIL 2 SE ALBERTON 46.98N 114.44W
06/12/2006 M1.75 INCH MISSOULA MT TRAINED SPOTTER
A TRAINED WEATHER SPOTTER REPORTED HAIL THE SIZE OF GOLF
BALLS.
0948 PM HAIL 1 W HUSON 47.03N 114.35W
06/12/2006 M1.00 INCH MISSOULA MT TRAINED SPOTTER
1028 PM HAIL CHARLO 47.44N 114.17W
06/12/2006 M0.75 INCH LAKE MT AMATEUR RADIO
1028 PM HAIL RONAN 47.53N 114.10W
06/12/2006 M0.75 INCH LAKE MT AMATEUR RADIO
1031 PM HAIL CHARLO 47.44N 114.17W
06/12/2006 E0.50 INCH LAKE MT TRAINED SPOTTER
&&
DICKERSONLocal storm report, Jun 13, 3:03 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
303 PM MDT TUE JUN 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL ALBERTON 47.00N 114.47W
06/12/2006 E0.75 INCH MINERAL MT PUBLIC
0723 PM HAIL NINEMILE 47.02N 114.41W
06/12/2006 E0.75 INCH MISSOULA MT NWS EMPLOYEE
0725 PM HAIL 1 W HUSON 47.03N 114.35W
06/12/2006 E0.75 INCH MISSOULA MT AMATEUR RADIO
MILE MARKER 78, MISSOULA COUNTY
0812 PM HAIL HUSON 47.03N 114.33W
06/12/2006 E1.00 INCH MISSOULA MT TRAINED SPOTTER
0830 PM HAIL HAPPYS INN 48.08N 115.14W
06/12/2006 E0.50 INCH LINCOLN MT PUBLIC
0830 PM HAIL 7 ESE EUREKA 48.84N 114.91W
06/12/2006 E0.75 INCH LINCOLN MT TRAINED SPOTTER
HAIL FELL FOR 20 MINUTES.
0835 PM HAIL 1 E ST. IGNATIUS 47.32N 114.07W
06/12/2006 E1.00 INCH LAKE MT TRAINED SPOTTER
REPORTED BY STEVE STANLEY OEM
0930 PM HAIL 2 SE ALBERTON 46.98N 114.44W
06/12/2006 M1.75 INCH MISSOULA MT TRAINED SPOTTER
A TRAINED WEATHER SPOTTER REPORTED HAIL THE SIZE OF GOLF
BALLS.
0948 PM HAIL 1 W HUSON 47.03N 114.35W
06/12/2006 M1.00 INCH MISSOULA MT TRAINED SPOTTER
1028 PM HAIL CHARLO 47.44N 114.17W
06/12/2006 M0.75 INCH LAKE MT AMATEUR RADIO
1028 PM HAIL RONAN 47.53N 114.10W
06/12/2006 M0.75 INCH LAKE MT AMATEUR RADIO
1031 PM HAIL CHARLO 47.44N 114.17W
06/12/2006 E0.50 INCH LAKE MT TRAINED SPOTTER
&&
DICKERSONThe office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:44 PM MDT | Severe Thunderstorm Warning | MSO | Missoula | 46 min |
| Jun 12, 7:14 PM MDT | Severe Thunderstorm Warning | MSO | Mineral, Missoula | 57 days |
| Jun 12, 7:26 PM MDT | Severe Thunderstorm Warning | MSO | Lake, Missoula | 57 days |
| Jun 12, 8:06 PM MDT | Severe Thunderstorm Warning | MSO | Lake, Lincoln, Sanders | 57 days |
| Jun 12, 8:31 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Lake | 57 days |
| Jun 12, 9:26 PM MDT | Severe Thunderstorm Warning | MSO | Mineral, Missoula | 57 days |
| Jun 12, 9:31 PM MDT | Severe Thunderstorm Warning | MSO | Lincoln | 59 days |
| Jun 12, 9:42 PM MDT | Severe Thunderstorm Warning | MSO | Lake, Mineral, Sanders | 59 days |
| Jun 13, 3:26 PM MDT | Severe Thunderstorm Warning | MSO | Missoula, Sanders | 58 days |
| Jun 13, 4:08 PM MDT | Severe Thunderstorm Warning | MSO | Missoula | 63 days |
| Jun 13, 4:10 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Sanders | 64 days |
| Jun 13, 4:21 PM MDT | Severe Thunderstorm Warning | MSO | Flathead, Lake | 64 days |
| Jun 13, 5:17 PM MDT | Severe Thunderstorm Warning | MSO | Flathead | 64 days |
| Jun 13, 5:33 PM MDT | Severe Thunderstorm Warning | MSO | Sanders | 64 days |
| Jun 13, 5:45 PM MDT | Severe Thunderstorm Warning | MSO | Lincoln, Missoula | 64 days |
| Jun 13, 5:58 PM MDT | Severe Thunderstorm Warning | MSO | Mineral, Missoula | 64 days |
Nearby
Severe Thunderstorm Warnings in Montana, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.